# SDR CA011004005

- Difficulty date: September 27, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 10,124 hours
- Engine: Pwa PT6A135
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Attach Fitting
- Part number: VALTOCC113618
- Condition: Cracked
- Location: Elevator Servo
- Component: Elevator Servo, Dhav, C3TE1213
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTIONS FOUND THAT ELEVATOR SERVO TAB HAD TWO SHEARED OFF RIVETS UPPER FORWARD ENGINE AT ARM ATTACHMENT BLOCK AND CRACK AT LOWER BETWEEN RIVET HOLES ON ELEVATOR SERVO TAB.
